# SDR SWAA2018090424738

- Difficulty date: July 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 147A0000
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 LOWER BEAM CRACKED.  R&R BEAM PER SRM.
